Defining Compositions of x^μ_+,|x|^μ,x^{−s}and x^{−s}ln|x| as Neutrix Limit of Regular Sequences

Ozcag, Emin and Lazarova, Limonka and Jolevska-Tuneska, Biljana (2016) Defining Compositions of x^μ_+,|x|^μ,x^{−s}and x^{−s}ln|x| as Neutrix Limit of Regular Sequences. Communications in Mathematics and Statistics, 4 (1). pp. 63-80. ISSN 2194-6701 (Print) 2194-671X (Online)

Full text not available from this repository. (Request a copy)
Official URL: https://link.springer.com/article/10.1007/s40304-0...

Abstract

In this paper the compositions (x^μ_+)^{−s}_−,(x^μ_+)^{−s}_+,(|x|^μ)^{−s}_- and (|x|^μ)^{−s}_+ of distributions x^μ_+,|x|^μ,and x^{−s} are considered. They are defined via neutrix calculus for μ>0,s=1,2,... and μs∈Z+. In addition, the composition of x^{−s}ln|x| and x^r_+ is also defined for r,s∈Z+.

Item Type: Article
Uncontrolled Keywords: Composition of distributions, Dirac delta function, Pseudo-function, Neutrix calculus, Hadamard finite part, Regular sequence, Delta sequence
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Limonka Koceva Lazarova
Date Deposited: 01 Mar 2017 12:04
Last Modified: 14 Mar 2017 12:08
URI: http://eprints.ugd.edu.mk/id/eprint/17556

Actions (login required)

View Item View Item